MAUDE Adverse Event Report: DENTSPLY LLC CAV.PLUS TAP-ON,115V DOM-G136(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAV.PLUS TAP-ON,115V DOM-G136(DNA); SCALER, ULTRASONIC
Catalog Number 8184001
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While using a cavitron plus g136, they allege that they have inconsistent water flow and the handpiece warms up, no injury resulted.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
08/28/25, cn hpcable # 03170, handpiece #n/a.W4d water sol, iso valve build up/debris, poor water pressure/flow due to debris buildup in water solenoid.Soiled and debris buildup in the water hose and water filter and affecting water quality.Damaged hand piece cable at the cable entry port on the unit exposing wires.Worn and peeling foot control pad.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.

Brand Name
CAV.PLUS TAP-ON,115V DOM-G136(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key22854430
Report Number2424472-2025-00107
Device Sequence Number4362279
Product Code ELC
UDI-Device IdentifierD00381840011
UDI-PublicD00381840011
Combination Product (Y/N)N
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8184001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown